# SDR 2024F00047

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: General aviation
- Engine: Cfmint CFM567B20
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 3400507040
- Part serial: VQ1169
- Condition: Abnormal
- Location: Accessory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 19 FEBRUARY 2024, SAFRAN TRANSMISSION SYSTEM APPROVED MAINTENANCE ORGANIZATION (EASA FR.145.0229, CAAC F03300629, FAA H31Y132O),    WHILE DISASSEMBLING TRANSFER GEARBOX  (TGB), P/N 340-050-704-0, S/N VQ1169, FOR AN UNRELATED MAINTENANCE OPERATION, DETECTED THAT THE IDENTIFICATION PLATE FIXING NAILS WERE BROKEN. THE IDENTIFICATION PLATE WAS GLUED INTO POSITION.  INVESTIGATIONS LED BY SAFRAN TRANSMISSION SYSTEMS SHOWED THAT THE IDENTIFICATION PLATE DOES CORRESPOND TO THE TGB IT WAS GLUED ON. THE PLATE WAS APPARENTLY TORN OFF ACCIDENTALLY, THEN GLUED BACK INTO POSITION.   THE GLUING DOES NOT CORRESPOND TO A REPAIR SOLUTION APPROVED BY SAFRAN TRANSMISSION SYSTEM
